# SDR FDEA201208072873

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC6055508
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN MISREPAIRED.  REPAIRED IAW EA 1-5750-160994.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
